# SDR VNAA202308180010

- Difficulty date: August 18, 2023
- Submitted: August 18, 2023
- Operation: Air carrier
- Aircraft: N552NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15328
- Aircraft time: 20,011 hours, 18,037 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge
- Part number: MM67035624003
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON HINGE AT STEP PLATE C2. HINGE AT STEP PLATE C2 WAS EVALUATED OUT OF LIMITS PER CRJ900 SRM 53-00-00-101-001-A01 AND WAS REPLACED PER CRJ900 SRM 51-42-06-001-001-A01 AND FINISHES WERE RESTORED PER CRJ900 SRM 51-25-01-001-001-A01 AND CRJ900 SRM 51-25-01-001-001-A01 AND DECAL WAS INSTALLED PER CRJ900 AMM 20-60-04
